MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 2; CEMENTLESS HIP STEM
Model Number 01.18.232
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 august 2020: lot 155677: (b)(4) items manufactured and released on 07-dec-2015.Expiration date: 2020-11-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.
 
Event or Problem Description
The patient came in reporting pain due to a loose stem.The cause of the loose stem is unknown.The surgeon revised the stem and head (4 years and 5 months after primary) and the surgery was completed successfully.

Brand Name
STEM: AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10487272
Report Number3005180920-2020-00565
Device Sequence Number11401173
Product Code LZO
UDI-Device Identifier07630030804571
UDI-Public07630030804571
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/25/2020
Device Model Number01.18.232
Device Catalogue Number01.18.232
Device Lot Number155677
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;